# SDR DXTA200702426

- Difficulty date: July 28, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,594 hours, 5,504 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Underserviced
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BRAKES FEEL SOFT,  MORE PRESSURE THAN NORMAL NEEDED TO STOP AIRCRAFT.  CHECKED ALL BRAKE WEAR INDICATORS CHECKED GOOD.  SERVICED MASTER CYLENDERS AND BLED BRAKES IAW HAWKER 800XP AMM 32-40-00.  SERVICED HYD RESERVOIR IAW HAWKER 800XP M/M 12-29-00
